R.B. LEWIS, M.D.; W.B. VAN VALKENBURG, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Recently the syndrome of eosinophilic fasciitis (sclerodermalike skin condition, peripheral eosinophilia, hypergammaglobulinemia, and thickening of the deep fascia with collagenous tissue and infiltration with lymphocytes and plasma cells) has been described. The patients usually have been males, and the disease often follows heavy exercise (1, 2). The response to corticosteroids has been notable (3). The long-term prognosis is unknown. We report here a similar syndrome in a patient who responded to steroids, with normal findings 17 years later.
A 57-year-old white woman went to her private physician in 1960 with diffuse swelling of her arms, hands, and
LEWIS R, VAN VALKENBURG W. Eosinophilic Fasciitis. Ann Intern Med. 1978;88:577–578. doi: 10.7326/0003-4819-88-4-577_2
Download citation file:
Published: Ann Intern Med. 1978;88(4):577-578.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use